Further results on the investigation of solutions of integral boundary value problems

Miklós Rontó, Yana Varha, Kateryna Marynets

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

We give a new approach for the investigation of existence and construction of an approximate solutions of nonlinear non-autonomous systems of ordinary differential equations under nonlinear integral boundary conditions depending on the derivative. The constructivity of a suggested technique is shown on the example of non-linear integral boundary value problem with two solutions.

Original languageEnglish
Pages (from-to)247-267
Number of pages21
JournalTatra Mountains Mathematical Publications
Volume63
Issue number1
DOIs
Publication statusPublished - 1 Jun 2015
Externally publishedYes

Keywords

  • nonlinear integral boundary conditions
  • Nonlinear system of differential equations
  • parametrization technique
  • successive approximations

Fingerprint Dive into the research topics of 'Further results on the investigation of solutions of integral boundary value problems'. Together they form a unique fingerprint.

Cite this